# SDR EY2R0082166A

- Difficulty date: August 19, 2004
- Submitted: October 27, 2005
- Operation: General aviation
- Make and model: Cessna 182
- Propeller: Mcauly 2A34C203
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7292C203
- Part serial: 041321
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 2A34C203C
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON HUB.
